# SDR CALA2022060801463

- Difficulty date: June 8, 2022
- Submitted: June 8, 2022
- Operation: Air carrier
- Aircraft: N27205
- Make and model: Boeing 737824
- Aircraft serial: 30577
- Aircraft time: 67,915 hours, 24,640 cycles
- System (JASC): 2133 · Pressure Regulator/Outflow Valve
- Part: Cabin Pressure
- Part number: NA
- Part serial: NA
- Condition: Warning Light
- Location: Na
- Stage of operation: DE
- How discovered: O
- Nature of condition: J
- Precautionary procedure: B

## Discrepancy

CABIN ALTITUDE LIGHT ILLUMINATED AT FL340...CABIN ALT STAYED AT 10000-FEET ACCOMPLISH FIM TASK 21-33-00-810-803, NO FAULTS NOTED AT THIS TIME, OK TO CONTINUE
